# SDR MALA070034

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- Aircraft time: 23,972 hours, 25,836 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Unknown
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO DSM, RIGHT BLEED LEAK LIGHT ILLUMINATED, COMPLETED QRH, LIGHT EXTINGUISHED.  VISUALLY INSPECTED RT BLEED AIR DUCTS AND OVERHEAT DETECT LOOP.  NO DEFECTS NOTED.  PERFORMED OPERATIONAL TEST OF THE BLEED AIR DUCT LEAK DETECTION SYSTEM IAW AMM CHAP 36-23-00-05.  OPS CHECK GOOD.  CHECKED FOR BLEED LEAKS USING SHOP AIR AND BLEED AIR FROM LT ENGINE, NO LEAKS NOTED.  RAN RT ENGINE FOR APPROX 30 MINUTES WITH LP AND HP ON, NO FAULTS NOTED.
